RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 2, страницы 82–88 (Mi emj299)  

Short communications

Marcinkiewicz-type interpolation theorem and estimates for convolutions for Morrey-type spaces

V. I. Burenkovab, D. K. Chigambayevac, E. D. Nursultanovd

a Cardiff School of Mathematics, Cardiff University Senghennydd Rd, Cardiff CF24 4AG, UK
b S.M. Nikol'skii Mathematical Institute, RUDN University, 6 Miklukho-Maklay St, 117198, Moscow, Russia
c L.N. Gumilyov Eurasian National University, 2 Satpayev St, 010008, Astana, Kazakhstan
d Lomonosov Moscow State University, Kazakhstan branch, 11 Kazhimukan St, 010010, Astana, Kazakhstan

Аннотация: We introduce a class of Morrey-type spaces $M_{p,q,\Omega}^\lambda$, which includes the classical Morrey spaces. We discuss their properties and we prove a Marcinkiewicz-type interpolation theorem. This theorem is then applied to obtaining a Young–O'Neil-type inequality for the convolution operator in Morrey-type spaces.

Ключевые слова и фразы: Morrey spaces, generalized Morrey-type spaces, interpolation theorem, convolution operator.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 16-01-00450_а
Министерство образования и науки Российской Федерации
This work was supported by the Programme ``5-100'' of the Ministry of Education and Science of the Russian Federation and the Russian Foundation for Basic Research (project 16-01-00450).


Полный текст: PDF файл (407 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 42B35, 46E30, 46B70, 47B38, 47G10
Поступила в редакцию: 01.08.2017
Язык публикации: английский

Образец цитирования: V. I. Burenkov, D. K. Chigambayeva, E. D. Nursultanov, “Marcinkiewicz-type interpolation theorem and estimates for convolutions for Morrey-type spaces”, Eurasian Math. J., 9:2 (2018), 82–88

Цитирование в формате AMSBIB
\RBibitem{BurChiNur18}
\by V.~I.~Burenkov, D.~K.~Chigambayeva, E.~D.~Nursultanov
\paper Marcinkiewicz-type interpolation theorem and estimates for convolutions for Morrey-type spaces
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 2
\pages 82--88
\mathnet{http://mi.mathnet.ru/emj299}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj299
  • http://mi.mathnet.ru/rus/emj/v9/i2/p82

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:111
    Полный текст:73
    Литература:8

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019